# SDR FDEA202404230535

- Difficulty date: April 23, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 39,030 hours, 21,705 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Adc
- Part number: 4045053914
- Part serial: 91021165
- Condition: Failed
- Location: Nr 2
- Part time: 13,232 hours, 7,554 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT FL350, .78 MACH, ABOUT 1 HOUR INTO FLIGHT, FO SPEED TAPE BEGAN ROLLING BACK FOLLOWED BY IAS  DISCREPANCY ECAM ALERT. FOLLOWED ECAM AND QRH SWITCHING TO SYS 1 ADC ON FO SIDE. SUSPECT ADC2  FAILURE.  R & R NO.2 ADC, PERFORMED SATISFACTORY ADS2 BITE TEST. COMPLIED WITH LLM MTC PROCEDURE: AMM: 34-11-  34-04 AMM: 22-00-00-02.
